MathSciNet Relay Station
MathSciNet bibliographic data
MR2122730 58A10 (35B45 35F05 47N20)
Lanzani, Loredana; Stein, Elias M. A note on div curl inequalities. Math. Res. Lett. 12 (2005), no. 1, 57–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement